Excedrin Migraine Acetaminophen Caplets Aspirin and Caffeine Pain Reliever 200 ct

Excedrin Migraine Acetaminophen Caplets Aspirin and Caffeine Pain Reliever 200 ct
Excedrin Migraine Acetaminophen Caplets Aspirin and Caffeine Pain Reliever 200 ct
(1) 1 shops 0 products

Detailed product description

Excedrin Migraine Acetaminophen Caplets Aspirin and Caffeine Pain Reliever 200 ct. Treats migraine. The first non-prescription medicine approved by the FDA to treat all symptoms of a migraine. In clinical studies, after taking this product, patients with moderate to severe migraines experienced a noticeable reduction in pain within 30 minutes, effective relief with just one dose, lasting relief, and major improvements in their ability to take part in normal activities.Active Ingredients: 1 Caplet: Acetaminophen 250 mg; Aspirin NSAID - Nonsteroidal Anti-Inflammatory Drug; 250 mg; Caffeine 65 mg. Excedrin Migraine Caplets for Migraine Headache Relief work fast to combat migraine headache pain, making Excedrin Migraine the #1 neurologist recommended OTC treatment for migraines. Available in convenient caplet form, this powerful migraine medicine delivers a specialized triple action formula containing two pain fighters and an amplifier. These Excedrin caplets combine aspirin and acetaminophen with caffeine to provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea. For some, this migraine headache relief medicine starts relieving migraine pain in 30 minutes. Among OTC medicine for migraines . Migraine medicine that delivers effective migraine headache pain relief Pain relievers that provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea Excedrin migraine caplets for migraine pain relief combine acetaminophen, aspirin, and caffeineDelivers a powerful triple action formula with two pain fighters and an amplifierMigraine relief medicine available in convenient caplet form For some, these Excedrin Migraine caplets relieve migraine pain in 30 minutes. This product is a combination of aspirin, acetaminophen, and caffeine. It is used for the temporary relief of pain from conditions such as muscle aches, toothaches, menstrual cramps, or headaches including migraine. Aspirin and acetaminophen relieve pain by keeping your body from making certain natural substances.

Excedrin Migraine Caplets for Migraine Headache Relief work fast to combat migraine headache pain, making Excedrin Migraine the #1 neurologist recommended OTC treatment for migraines. These Excedrin caplets combine aspirin and acetaminophen with caffeine to provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea. Pain relievers that provide migraine relief, including migraine headache pain, sensitivity to light and sound, and nausea Excedrin migraine caplets for migraine pain relief combine acetaminophen, aspirin, and caffeine Delivers a powerful triple action formula with two pain fighters and an amplifier Migraine relief medicine available in convenient caplet form For some, these Excedrin Migraine caplets relieve migraine pain in 30 minutes


Compare buying offers


Search
Amazon Amazon

Currently Unavailable - Out of Stock

We don't know when or if this item will be back in stock. Please check back later for updates.

Product specifications

Technical details

Manufacturer -
Brand Excedrin
Item model number -
Color -
Weight -
Height -
Depth -

Additional product information

Product Id 465683
User Reviews and Ratings 3 (1 ratings) 3 out of 5 stars
UPC 688625394324

Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon

Similar Products View All


arrow_upward